# SDR C2XA04TY131

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 4C INSPECTION CORROSION WAS FOUND ON THE CENTER OMEGA BEAM AT FR 25.  REMOVED AND REPLACED THE OMEGA BEAM BETWEEN FR 22 AND FR 25.  ALL WORK WAS ACCOMPLISHED IAW EMB 135/145 SRM 51-40-02 AND WILL BE RELEASED UPON COMPLETION OF ALL 4C WORK.
